Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 272, NWS Philadelphia/Mount Holly

August 28, 20205 counties in Pennsylvania

NWS Philadelphia/Mount Holly issued this severe thunderstorm warning at Aug 28, 2020, 3:22 PM EDT for 5 counties in Pennsylvania. It was in force for 53 min. 14 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 28, 2020, 3:22 PM EDT (19:22 UTC)
Expired
Aug 28, 2020, 4:15 PM EDT
In force
53 min
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Berks County, PA, Bucks County, PA, Chester County, PA, Lehigh County, PA, Montgomery County, PA

The radar

The Philadelphia radar (KDIX), 122 km from the middle of the area, began a volume at 19:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 28, 3:25 PM EDTTSTM WND DMG2 Sw Kutztown, PAMULTIPLE DOWNED POWER POLES ON KUTZTOWN ROAD. TIME ESTIMATED FROM RADAR.
Aug 28, 3:27 PM EDTTSTM WND DMG1 S Kutztown, PADOWNED TREE AND WIRES NEAR THE INTERSECTION OF COMMONS ROAD AND BALDY ROAD. TIME ESTIMATED FROM RADAR.
Aug 28, 3:30 PM EDTTSTM WND DMG1 Nne District Twp, PATREE LIMBS AND UTILITY WIRES DOWN.
Aug 28, 3:36 PM EDTTSTM WND DMG2 Sw Oley, PADOWNED TREE AND WIRES ON FRIEDENSBURG ROAD IN ALSACE TWP. TIME ESTIMATED FROM RADAR.
Aug 28, 3:36 PM EDTTSTM WND DMG3 Wsw Oley, PADOWNED TREES AND WIRES NEAR BASKET ROAD. TIME ESTIMATED FROM RADAR.
Aug 28, 3:39 PM EDTTSTM WND DMG2 Nnw Pike Twp, PADOWNED POWER LINES IN THE VICINITY OF RUPPERT SCHOOL ROAD IN PIKE TWP. TIME ESTIMATED FROM RADAR.
Aug 28, 3:41 PM EDTTSTM WND DMG1 E Zionsville, PADOWNED TREES AND WIRES NEAR VERA CRUZ ROAD SOUTH. TIME ESTIMATED FROM RADAR.
Aug 28, 3:45 PM EDTTSTM WND DMG1 Ese Earl Twp, PADOWNED POWER LINES IN THE VICINITY OF POND ROAD IN EARL TWP. TIME ESTIMATED FROM RADAR.
Aug 28, 3:45 PM EDTTSTM WND DMG3 Sw Earl Twp, PADOWNED TREE AND WIRES NEAR THE INTERSECTION OF MANATAWNY ROAD AND DIENER DRIVE. TIME ESTIMATED FROM RADAR.
Aug 28, 3:45 PM EDTTSTM WND DMGSalford Twp, PATREE LIMBS DOWN IN TYLERSPORT.
Aug 28, 3:48 PM EDTTSTM WND DMG3 Se Washington Twp, PADOWNED TREE BLOCKING DEEP CREEK ROAD NEAR HILL ROAD. TIME ESTIMATED FROM RADAR.
Aug 28, 3:50 PM EDTTSTM WND DMG1 Ene Red Hill, PADOWNED TREES AND WIRES ON GERRYVILLE PIKE NEAR BRINCKMAN ROAD. TIME ESTIMATED FROM RADAR.
Aug 28, 3:55 PM EDTTSTM WND DMG1 Nw Salford Twp, PASEVERAL REPORTS OF DOWNED TREES AND WIRES IN SALFORD AND MARLBOROUGH TOWNSHIPS. TIME ESTIMATED FROM RADAR.
Aug 28, 3:55 PM EDTTSTM WND DMG2 Ssw Trumbauersville, PASEVERAL REPORTS OF DOWNED TREES AND WIRES SOUTH OF TRUMBAUERSVILLE. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 15 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 28, 1:37 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 7.4 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2020-08-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 511 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2020-08-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 102 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
511 J/kg
Mixed-layer CIN
-119 J/kg
Mixed-layer LCL
1109 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
102 m²/s²
0-3 km storm-relative helicity
50 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

940 
WUUS51 KPHI 281922
SVRPHI
PAC011-017-029-077-091-282015-
/O.NEW.KPHI.SV.W.0272.200828T1922Z-200828T2015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mount Holly NJ
322 PM EDT Fri Aug 28 2020

The National Weather Service in Mount Holly NJ has issued a

* Severe Thunderstorm Warning for...
  Northeastern Berks County in eastern Pennsylvania...
  Southwestern Lehigh County in eastern Pennsylvania...
  Northwestern Montgomery County in southeastern Pennsylvania...
  Northwestern Bucks County in southeastern Pennsylvania...
  North central Chester County in southeastern Pennsylvania...

* Until 415 PM EDT.

* At 322 PM EDT, a severe thunderstorm was located near Fleetwood, or
  12 miles north of Reading, moving southeast at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Minor damage to vehicles is possible. Wind damage to 
           roofs, siding, trees, and power lines is possible.

* Locations impacted include...
  Pottstown, Quakertown, Kutztown, Royersford, Fleetwood, Laureldale,
  East Greenville, Topton, Schwenksville, Bally, Bechtelsville, Green
  Lane, Lyons, Zionsville, Spring Mount, Geryville, Gilbertsville,
  Cedarville, Ancient Oaks and Stowe.

This includes the following highways...
 Northeast Extension between mile markers 37 and 47.
 Interstate 78 in Pennsylvania between mile markers 42 and 45.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Protecting yourself from immediate threats to life and safety shall
take priority.  Whenever possible, as long as it does not cause
greater harm, all COVID-19 protective action guidance should be
followed.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4043 7595 4060 7577 4042 7531 4014 7557
TIME...MOT...LOC 1922Z 296DEG 24KT 4051 7586 

HAIL...1.00IN
WIND...60MPH
 
$$

Iovino
1 follow-up statement
789 
WWUS51 KPHI 281947
SVSPHI

Severe Weather Statement
National Weather Service Mount Holly NJ
347 PM EDT Fri Aug 28 2020

PAC011-017-029-077-091-282015-
/O.CON.KPHI.SV.W.0272.000000T0000Z-200828T2015Z/
Berks PA-Lehigh PA-Montgomery PA-Bucks PA-Chester PA-
347 PM EDT Fri Aug 28 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR EAST CENTRAL BERKS...SOUTH CENTRAL LEHIGH...NORTHWESTERN
MONTGOMERY...NORTHWESTERN BUCKS AND NORTH CENTRAL CHESTER COUNTIES...

At 346 PM EDT, a severe thunderstorm was located near Bally, or 14
miles southwest of Allentown, moving southeast at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to vehicles is possible. Wind damage to roofs, 
         siding, trees, and power lines is possible.

Locations impacted include...
Pottstown, Quakertown, Royersford, East Greenville, Topton,
Schwenksville, Bally, Bechtelsville, Green Lane, Zionsville, Spring
Mount, Geryville, Gilbertsville, Cedarville, Ancient Oaks, Stowe,
Boyertown, Pennsburg, Spring City and Macungie.

This includes Northeast Extension between mile markers 37 and 47.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Protecting yourself from immediate threats to life and safety shall
take priority.  Whenever possible, as long as it does not cause
greater harm, all COVID-19 protective action guidance should be
followed.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4034 7584 4056 7566 4042 7531 4014 7557
TIME...MOT...LOC 1946Z 296DEG 24KT 4044 7567 

HAIL...1.00IN
WIND...60MPH
 
$$

Iovino

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 28, 2:00 PM EDT, 1 hour 22 minutes earlier.

Area forecast discussion, Aug 28, 2:00 PM EDT, 1 hour 22 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
200 PM EDT Fri Aug 28 2020

.SYNOPSIS...
Low pressure tracks north of the region tonight and Saturday. An
associated strong cold front crosses our region later Saturday
along with some moisture from the remnants of tropical system
Laura. High pressure builds in for Monday before moving offshore
Monday night into Tuesday. A warm front moves northward across
our area Tuesday night into Wednesday, then a cold front arrives
later Thursday.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Hot and humid ahead of an approaching shortwave. Showers and
thunderstorms already firing up across portions of western and
central Pennsylvania, and those storms will move into the region
as the afternoon progresses.

Temps are in the 80s to near 90, and surface dewpoints are in
the upper 60s to low 70s. As a result, surface-based CAPE values
are up around 2000 J/kg across Delmarva and from 1500-2000 J/kg
across southern New Jersey and southeast Pennsylvania. Across
Delmarva and southern New Jersey, DCAPE values are up around
1000 J/kg. 0-6 KM Bulk Shear is minimal, generally around 25
kt, but up to 40 kt across far northern New Jersey. Finally,
PWATs are from 1.5-2.0 inches.

Thunderstorms will become strong to severe as they move into the
unstable airmass, with damaging winds and heavy rain the most
likely impacts.

A Severe Thunderstorm Watch is now in effect for most of
southeast Pennsylvania, southern New Jersey, and Delmarva until
8 pm.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM SATURDAY/...
The first round of convection will taper off shortly after
sunset. Another shortwave approaches later tonight, firing up
another round of showers and thunderstorms towards and after
midnight.

Conditions will remain warm/muggy in advance of the eastward-
progressing remnants of Laura.

&&

.LONG TERM /SATURDAY THROUGH THURSDAY/...
Summary...Humid Saturday with tropical moisture from the
remnants of tropical system Laura and a strong cold front. Much
drier and cooler Sunday and Monday, then turning much warmer and
more humid with the chance of some convection Tuesday and
especially Wednesday and Thursday.

Synoptic Overview...As an upper-level trough amplifies from the
Great Lakes region into the Northeast and Mid-Atlantic Saturday,
low pressure will track to our north. As this occurs, the
remnants of tropical system Laura will accelerate eastward as it
gets caught up in the westerlies and moves through the Mid-
Atlantic region Saturday. Some of the tropical moisture will get
drawn into the eastward moving cold front. This cold front
sweeps offshore into Sunday as the upper-level trough lifts
across New England and surface high pressure builds in through
Monday. The flow aloft is forecast to become westerly again
quickly Monday night with surface high pressure shifting
offshore of New England. A more return flow sets up allowing
much warmer and more humid air to once again overspread our
region for the second half of the week along with increasing
convective chances.

For Saturday...Low pressure tracks to our north pulling a strong
cold front across our area later in the day and at night.
Meanwhile, the leftover moisture from the remnants of tropical
system Laura is forecast to get entrained into the frontal zone
with the remnant center tracking to our south. Showers and
embedded thunderstorms will be on the ingress as large scale
forcing associated with an incoming upper-level trough and
surface cold front overspreads the region. A surge in tropical
moisture with precipitable water values reaching 2+ inches will
result in pockets of heavy rain which may result in local flash
flooding during enhanced rainfall rates. However, storm motions
should be fast enough to limit this hazard. As the flow above
the surface increase some through the day, effective shear
should be sufficient to promote at least some convective
organization in the form of small clusters or line segments.
However, the forecast soundings overall show a rather saturated
profile which would limit the instability. Therefore, the severe
thunderstorm risk is dependent on how much boundary layer
instability can be realized ahead of the cold front. If enough
instability does become realized, then locally strong to
damaging wind gusts should be the main threat with any more
organized convection. As the front shifts offshore during
Saturday night, drier air will start to arrive from the
northwest.

For Sunday and Monday...Much improved conditions as the upper-
level trough lifts across New England Sunday with surface high
pressure starting to build in from the northwest. This will
result in a northwesterly breeze Sunday along with a much
cooler and less humid air mass building in. The pleasant
conditions continue Monday, however as the surface high slides
offshore of New England Monday night warm air and moisture
advections begin to arrive from the southwest. This may result
in a few showers/thunder across mainly the western areas Monday
night, although this scenario is much less certain.

For Tuesday through Thursday...Our region will be getting within
the warm sector as a warm front gradually works northward
Tuesday night and Wednesday. This will result in increasing
warmth and humidity once again, and with that comes at least
some chance for some showers and thunderstorms. On Tuesday, dew
points should climb through the 60s however a southeasterly low-
level flow in advance of the warm front should keep temperatures
on the lower side as we await the arrival of the warm sector. A
cold front should then arrive sometime on Thursday with the
potential for some showers and thunderstorms continuing ahead of
and along it. The coverage of showers and storms along with the
timing is of low confidence.

&&

.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

This afternoon and evening...Mainly VFR. SHRA/TSRA will develop
and move in from the west. Confidence is low on timing,
coverage, and placement, but the best window of opportunity
appears to be from 20z to 03z. Storms will be capable of
producing torrential downpours and strong wind gusts. West or
southwest winds 5 to 15 kt. A few gusts to 20 kt may occur,
especially at PHL and ACY.

Tonight...Mainly VFR, though cannot rule out the possibility of
some showers and storms (especially south of PHL). Light south
or southwest winds. Low confidence.

Outlook...
Saturday...Sub-VFR conditions at times as some heavy showers
with embedded thunderstorms move through. The prevailing
conditions improve to VFR at night. Southwest winds around 10
knots, becoming west to northwest at night. Moderate confidence.

Sunday and Monday...VFR. Northwest winds 10-15 knots with gusts
up to 20 knots on Sunday, then winds becoming light and variable
on Monday. Moderate confidence.

Tuesday...Some mainly afternoon and evening showers and
thunderstorms possible which may result in brief sub-VFR
conditions. Southeasterly winds near 10 knots, becoming light
and variable at night. Low confidence.

&&

.MARINE...
General sub-advisory conditions are expected through tonight,
with west to southwest winds generally 5 to 15 kt and seas 2 to
4 feet. There is a chance of showers and storms this afternoon
through tonight, with locally higher waves and strong wind gusts
in their proximity.

Outlook...
Saturday and Sunday...A period of Small Craft Advisory
conditions possible. A strong cold front along with the remnants
of tropical system Laura will cross the region Saturday. The
winds and seas will increase Saturday and this may linger into
Sunday before subsiding.

Monday and Tuesday...The conditions are anticipated to be below
Small Craft Advisory conditions.

Rip currents...
The low risk for the formation of rip currents is expected to
continue today. On Saturday, the risk for rip currents ma
increase to moderate.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...None.

&&

Synopsis...O'Hara
Near Term...MPS
Short Term...MPS
Long Term...O'Hara
Aviation...Johnson/MPS/O'Hara
Marine...Johnson/MPS/O'Hara
Hazardous weather outlook, Aug 28, 1:44 PM EDT, 1 hour 38 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
144 PM EDT Fri Aug 28 2020

DEZ001>003-MDZ008-012-015-019-020-NJZ016>023-027-PAZ060-061-070-071-
101>106-291800-
New Castle-Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot-
Caroline-Salem-Gloucester-Camden-Northwestern Burlington-Ocean-
Cumberland-Atlantic-Cape May-Southeastern Burlington-Berks-Lehigh-
Delaware-Philadelphia-Western Chester-Eastern Chester-
Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks-
144 PM EDT Fri Aug 28 2020

...SEVERE THUNDERSTORM WATCH 464 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central Delaware, northern
Delaware, southern Delaware, northeast Maryland, southern New
Jersey, east central Pennsylvania and southeast Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Showers and thunderstorms on Saturday will produce areas of heavy
rain, and enhanced rainfall rates may result in local flash flooding.
In addition, some thunderstorms could be severe with locally
damaging winds the main threat.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

NJZ001-007>010-012-013-015-PAZ054-055-062-291800-
Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-Western Monmouth-
Mercer-Carbon-Monroe-Northampton-
144 PM EDT Fri Aug 28 2020

This Hazardous Weather Outlook is for central New Jersey, northern
New Jersey, northwest New Jersey, east central Pennsylvania and
northeast Pennsylvania.

.DAY ONE...This afternoon and tonight.

A few thunderstorms this afternoon and tonight could produce
locally damaging winds or flash flooding.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Showers and thunderstorms on Saturday will produce areas of heavy
rain, and enhanced rainfall rates may result in local flash flooding.
In addition, some thunderstorms could be severe with locally
damaging winds the main threat.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

NJZ014-291800-
Eastern Monmouth-
144 PM EDT Fri Aug 28 2020

This Hazardous Weather Outlook is for central New Jersey.

.DAY ONE...This afternoon and tonight.

A few thunderstorms this afternoon and tonight could produce
locally damaging winds or flash flooding.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Showers and thunderstorms on Saturday will produce areas of heavy
rain, and enhanced rainfall rates may result in local flash flooding.
In addition, some thunderstorms could be severe with locally
damaging winds the main threat.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ004-NJZ024>026-291800-
Delaware Beaches-Atlantic Coastal Cape May-Coastal Atlantic-
Coastal Ocean-
144 PM EDT Fri Aug 28 2020

...SEVERE THUNDERSTORM WATCH 464 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for southern Delaware and
southern New Jersey.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Showers and thunderstorms on Saturday will produce areas of heavy
rain, and enhanced rainfall rates may result in local flash flooding.
In addition, some thunderstorms could be severe with locally
damaging winds the main threat.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ430-431-451>455-291800-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
144 PM EDT Fri Aug 28 2020

...SEVERE THUNDERSTORM WATCH 464 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Some thunderstorms Saturday may produce locally strong winds.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ450-291800-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
144 PM EDT Fri Aug 28 2020

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...This afternoon and tonight.

A few thunderstorms this afternoon and tonight could produce
locally strong winds.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Some thunderstorms Saturday may produce locally strong winds.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

MPS

In the hours before

Local storm report, Aug 28, 9:32 AM EDT, 5 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
932 AM EDT FRI AUG 28 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     TSTM WND DMG     BETLEHEM                40.63N 75.37W
08/27/2020                   NORTHAMPTON        PA   PUBLIC

            SEVERAL TREES DOWN IN THE BETHLEHEM AREA.
            TIME ESTIMATED FROM RADAR.

&&

TCD
Local storm report, Aug 28, 11:51 AM EDT, 3 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1151 AM EDT FRI AUG 28 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0822 PM     TSTM WND DMG     2 NNW WEST READING      40.36N 75.96W
08/27/2020                   BERKS              PA   TRAINED SPOTTER

            TOPS OF 2 LARGE OAK TREES SNAPPED OFF ABOUT
            30 FEET UP THE TRUNK. TIME ESTIMATED FROM
            RADAR.

&&

STAARMANN
Special weather statement, Aug 28, 3:15 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
315 PM EDT Fri Aug 28 2020

DEZ001-MDZ008-NJZ016-PAZ101-102-281945-
New Castle-Cecil-Salem-Western Chester-Eastern Chester-
315 PM EDT Fri Aug 28 2020

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN NEW
CASTLE...NORTHEASTERN CECIL...SOUTHWESTERN SALEM AND SOUTHWESTERN
CHESTER COUNTIES...

At 315 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Glen Roy to Farmington to North East to
near Mount Pleasant. Movement was east at 30 mph.

Wind gusts up to 40 mph and half inch hail are possible with these
storms.

Locations impacted include...
Newark, Middletown, Elkton, Calvert, Oxford, North East, West Grove,
Rising Sun, Delaware City, Glen Roy, Zion, Blake, Barksdale, North
Star, Glasgow, Bear, Hancocks Bridge, Port Penn, Brantwood and Mount
Vernon.

This includes the following highways...
 Interstate 95 in Delaware between mile markers 0 and 6.
 Interstate 95 in Maryland between mile markers 97 and 109.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3976 7606 3985 7602 3985 7574 3966 7566
      3955 7550 3946 7540 3945 7542 3942 7540
      3947 7577 3960 7600 3968 7608 3974 7610
TIME...MOT...LOC 1915Z 273DEG 26KT 3979 7606 3969 7602 3960 7591 3951
7576

Staarmann

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 27, 8:13 PM EDTSevere Thunderstorm WarningPHIBucks, Lehigh, Northampton47 min
Aug 27, 8:26 PM EDTSevere Thunderstorm WarningPHIBerks, Bucks, Chester, Lehigh, Montgomery26 min
Aug 27, 8:29 PM EDTSevere Thunderstorm WarningPHIBucks46 min
Aug 28, 3:33 PM EDTAreal Flood AdvisoryPHIBerks, Bucks, Chester, Lehigh, Montgomery101 min
Aug 28, 3:36 PM EDTSevere Thunderstorm WarningPHIBerks, Chester54 min
Aug 28, 3:52 PM EDTSevere Thunderstorm WarningPHIChester, Delaware53 min
Aug 28, 3:56 PM EDTSevere Thunderstorm WarningPHIBucks, Chester, Delaware, Montgomery, Philadelphia49 min
Aug 28, 4:01 PM EDTSevere Thunderstorm WarningPHIChester, Delaware44 min
Aug 28, 4:39 PM EDTSevere Thunderstorm WarningPHIDelaware, Montgomery, Philadelphia66 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.